# SDR MALA050240

- Difficulty date: March 1, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,758 hours, 19,679 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080031
- Part serial: 98149
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT DC GENERATOR FAILED.  REMOVED AND REPLACED RIGHT DC GEN P/N ON/OFF 23080-031.  S/N OFF 98149 IAW SF40 AMM 24-31-05.
